Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have abdominal after sex. Had aborted using pills and had D&C to stop bleeding. Remedy?

hi sir,I am unmarried and last year i went pregnant... it was about one month i came to know about it. I took some pills for abortion. it was aborted but i kept on bleeding for at least 20-25 days. I then consulted a doctor. i went through D&C and then bleeding stopped. but after that when ever I go through some jerk or i go active in sex, my lower abdominal part pains a lot.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
hi.. thanks for using HCM..
you had conceived and undergone medical termination of pregnancy with drugs and D/C..
now you have pain abdomen and dyspareunia..
you could be having UTI/Reproductive tract infection..
see your gynaecologist for investigation and treatment,,
need to be treat both the partners simultaneously..
all the very best..
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor